MathSciNet Relay Station
MathSciNet bibliographic data
MR2017067 17B37 (16G70 32S60)
Schiffler, Ralf Projective rational smoothness of varieties of representations for quivers of type $A$. Represent. Theory 7 (2003), 549–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement